# SDR DALA2015122107687

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 70,184 hours, 30,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATG4 ANTENNA STEP 2A AN AREA OF POSSIBLE CORROSION, C/W PRI ERA 542338-14AD, REV 0 STEP 2, WORKED THE CORROSION IAW SRM CH 51-73-00.
